| taille du texte : S-M-L |
| impression | intranet

A variational inequality-based formaulation of the frictional contact law with a non-associated sliding rule

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2002
auteur(s) Hjiaj Mohammed; De Saxce Géry; Mroz Zénon
journal European Journal of Mechanics A/Solids
volume (numéro) 21 (1)
  
pages 49 – 59
résumé We present a variational formulation of a complex frictional contact law with anisotropic friction condition and a non-associated sliding rule. The distinguishing characteristic of the proposed formulation is that the interface law, as well as its inverse, derive from a single scalar-valued function called bi-potential. This function, which depends on both the velocities and the associated forces, is split into the sum of two dual pseudo-potentials for standard multivalued laws. The main advantages of the formalism are the compact form taken by the present complex law and convexity property of the bi-potential that can be exploited for numerical purposes.
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).